Alert archive / Maine / High Wind Warnings in 2006

High Wind Warning 8, NWS Caribou, ME

November 13, 2006Hancock County, Washington County, Maine

NWS Caribou, ME issued this high wind warning at Nov 13, 2006, 2:30 PM EST for Hancock County, Washington County, Maine. It took effect at Nov 14, 2006, 5:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2006, 2:30 PM EST (19:30 UTC)
In effect from
Nov 14, 2006, 5:00 AM EST
Expired
Nov 14, 2006, 2:56 PM EST
In force
10 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2006-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2006-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 131930
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 PM EST MON NOV 13 2006

...HIGH WINDS EXPECTED OVER COASTAL REGIONS TUESDAY...

.LOW PRESSURE EXITING THE MID ATLANTIC STATES WILL SLOWLY TRACK
NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON TUESDAY. THIS
TRACK COULD PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL SECTIONS
ON TUESDAY.

MEZ029-030-140500-
/O.UPG.KCAR.HW.A.0007.061114T1200Z-061114T2300Z/
/O.NEW.KCAR.HW.W.0008.061114T1000Z-061115T0100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
230 PM EST MON NOV 13 2006

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY...
UPGRADING THE PRIOR HIGH WIND WATCH.

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE ARE
EXPECTED ACROSS THE WARNING AREA TUESDAY.

PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME 
LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO
BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF
BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS
MAY BLOCK SOME ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

$$

MEZ015>017-140500-
/O.NEW.KCAR.WI.Y.0015.061114T1000Z-061115T0100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
230 PM EST MON NOV 13 2006

...WIND ADVISORY IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY. 

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ARE
EXPECTED ACROSS THE ADVISORY AREA TUESDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD OF MINOR WIND
DAMAGE TO SHRUBBERY, TREES AND LOOSE OBJECTS. A FEW OLDER AND
WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE
POSSIBLE. 

$$

VJN
4 follow-up statements
000 
WWUS71 KCAR 140345
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1045 PM EST MON NOV 13 2006

...HIGH WINDS EXPECTED OVER COASTAL REGIONS TUESDAY...

.LOW PRESSURE EXITING THE MID ATLANTIC STATES WILL SLOWLY TRACK
NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON TUESDAY. THIS
TRACK COULD PROVIDE STRONG SOUTHEAST WINDS ACROSS COASTAL
SECTIONS ON TUESDAY.

MEZ029-030-141100-
/O.CON.KCAR.HW.W.0008.061114T1000Z-061115T0100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1045 PM EST MON NOV 13 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM EST
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 8 PM EST
TUESDAY. 

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
EXPECTED ACROSS THE WARNING AREA TUESDAY.

PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME
LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO
BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF
BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN
DEBRIS MAY BLOCK SOME ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

$$

MEZ015>017-141100-
/O.CON.KCAR.WI.Y.0015.061114T1000Z-061115T0100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
1045 PM EST MON NOV 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EST TUESDAY. 

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE ARE
EXPECTED ACROSS THE ADVISORY AREA TUESDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD OF MINOR WIND
DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. A FEW OLDER AND
WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE
POSSIBLE.

$$

HEWITT
000 
WWUS71 KCAR 140913
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
413 AM EST TUE NOV 14 2006

...HIGH WINDS EXPECTED OVER COASTAL AND INTERIOR DOWNEAST REGIONS
TODAY...

.LOW PRESSURE TRACKING WEST OF THE REGION WILL PROVIDE STRONG
SOUTHEAST WINDS ACROSS COASTAL AND INTERIOR DOWNEAST SECTIONS
TODAY.

MEZ029-030-141700-
/O.EXT.KCAR.HW.W.0008.061114T1000Z-061114T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
413 AM EST TUE NOV 14 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

SOUTHEAST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 55 MPH ARE
EXPECTED ACROSS THE WARNING AREA TODAY.

PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH SOME
LARGE BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO
BUILDINGS IS POSSIBLE...SUCH AS SHINGLES OR SIDING TORN OFF
BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN
DEBRIS MAY BLOCK SOME ROADWAYS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

$$

MEZ015>017-141700-
/O.EXT.KCAR.WI.Y.0015.061114T1000Z-061114T2300Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
413 AM EST TUE NOV 14 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

SOUTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS THE ADVISORY AREA TODAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE
EXPECTED WITH GUSTS AS HIGH AS 45 MPH. PREPARE FOR THE LIKELIHOOD
OF MINOR WIND DAMAGE TO SHRUBBERY...TREES AND LOOSE OBJECTS. A FEW
OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES
ARE POSSIBLE.

$$

FOSTER/NORCROSS
000 
WWUS71 KCAR 141454
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
954 AM EST TUE NOV 14 2006

...HIGH WINDS EXPECTED OVER COASTAL AND INTERIOR DOWNEAST REGIONS
TODAY...

.LOW PRESSURE TRACKING WEST OF THE REGION WILL PROVIDE STRONG
SOUTHEAST WINDS ACROSS COASTAL DOWNEAST SECTIONS TODAY.

MEZ015>017-141600-
/O.CAN.KCAR.WI.Y.0015.000000T0000Z-061114T2300Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
954 AM EST TUE NOV 14 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
ADVISORY. STRONGER WINDS HAVE BEEN CONFINED TO THE IMMEDIATE COAST
AND ARE NO LONGER EXPECTED TO AFFECT INTERIOR DOWNEAST PORTIONS OF
THE REGION THIS AFTERNOON.

$$

MEZ029-030-142300-
/O.CON.KCAR.HW.W.0008.000000T0000Z-061114T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
954 AM EST TUE NOV 14 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING.

SOUTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED ACROSS THE WARNING
AREA THIS AFTERNOON...WITH WIND GUSTS LOCALLY UP TO 55 MPH
POSSIBLE ALONG THE IMMEDIATE COAST AND SOUTHWARD FACING SLOPES OF
HIGHER TERRAIN.

WINDS OF THIS MAGNITUDE...COUPLED WITH WET GROUND...WILL LIKELY
CAUSE A NUMBER OF SHALLOW ROOTED TREES TO BE BLOWN DOWN...OR
SHALLOW ROOTED TREES TO FALL ON POWER LINES WITH POSSIBLE POWER
OUTAGES. SOME DAMAGE TO TELEVISION ANTENNAS ARE POSSIBLE. EXPECT
SOME DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING.

$$

VJN
000 
WWUS71 KCAR 141956
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
256 PM EST TUE NOV 14 2006

MEZ029-030-142100-
/O.CAN.KCAR.HW.W.0008.000000T0000Z-061114T2300Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
256 PM EST TUE NOV 14 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH
WIND WARNING. HIGH WINDS ARE NO LONGER ANTICIPATED FOR THE WARNING
AREA FOR THE REMAINDER OF THE AFTERNOON.

$$

VJN

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Nov 13, 3:43 AM EST, 10 hours 47 minutes earlier.

Area forecast discussion, Nov 13, 3:43 AM EST, 10 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
343 AM EST MON NOV 13 2006

.SYNOPSIS...HIGH PRESSURE JUST NORTH OF THE STATE WILL PROVIDE A
MOIST EASTERLY FLOW WITH CLOUDY SKIES AND AREAS OF DRIZZLE AND FOG
TODAY. LOW PRESSURE MOVING OFF THE MIDDLE ATLANTIC STATES WILL
SLOWLY TRACK NORTH TONIGHT...AND MOVE JUST WEST OF THE REGION ON
TUESDAY. RAIN WITH THIS SYSTEM WILL SPREAD ACROSS THE STATE
TONIGHT...AND CONTINUE FOR MOST OF TUESDAY. WEAK HIGH PRESSURE
WILL BUILD ACROSS THE REGION ON WEDNESDAY WITH DRYER CONDITIONS.
THE NEXT CHANCE OF RAINFALL FOR THE REGION WILL BE LATE THURSDAY
NIGHT INTO FRIDAY WITH AN APPROACHING COLD FRONT.

&&

.SHORT TERM /TODAY THROUGH TUESDAY/...
BAND OF RAIN CURRENTLY MOVING THROUGH NORTHERN MAINE WILL MOVE
NORTH OF THE VALLEY THIS MORNING. AS UPPER RIDGE BUILDS OVER THE
STATE IT WILL ALLOW SURFACE RIDGE TO OUR NORTH TO BUILD DOWN
ACROSS THE REGION TODAY. THIS WILL PREVENT ANY FURTHER RAINFALL
TODAY BUT MOIST EASTERLY FLOW AROUND THE HIGH WILL KEEP PLENTY OF
LOW CLOUDS WITH FOG AND DRIZZLE AROUND.

MODELS MUCH CLOSER THIS MORNING WITH LOW PRESSURE MOVING OFF THE
EAST COAST AND TRACKING WEST OF THE REGION ON TUESDAY. RAIN WILL
OVERSPREAD THE AREA MAINLY AFTER MIDNIGHT TONIGHT AS THIS LOW
TRACKS NORTH. PLENTY OF ATLANTIC MOISTURE IN ADVANCE OF THIS LOW
WILL FLOW ACROSS THE REGION ON TUESDAY. UPPER LOW WILL LIFT RIGHT
OVER THE STATE TUESDAY SETTING UP SCENARIO FOR 1 TO 2 INCHES OF
RAIN WITH THE HIGHEST AMOUNTS ALONG THE UPSLOPE REGIONS OF OUR
WESTERN FOOTHILLS. USED A MODEL BLEND OF THE GFS...HPC...AND NAM
FOR RAINFALL AMOUNTS WHICH CAME OUT VERY CLOSE TO HPC SOLUTION. FLOOD
GUIDANCE INDICATES RIVERS AND STREAMS WILL BE ABLE TO HANDLE THIS
ADDITIONAL RAIN SO WILL REISSUE ESF AND NOT PUT OUT A FLOOD WATCH
AT THIS TIME.

LOW LEVEL JET OF 50 KTS WILL NOSE INTO THE COASTAL REGIONS TUESDAY
SO HAVE ISSUED HIGH WIND WATCH FOR COASTAL ZONES. COULD SEE SOME
GUSTS TO 50 KTS ALONG THE IMMEDIATE COAST TUESDAY AFTERNOON WITH
POSSIBLE TREE DAMAGE AND MINOR POWER OUTAGES. ADVISORY WINDS MAY
BE POSSIBLE ACROSS INTERIOR DOWNEAST ON TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE WILL LIFT NORTH ACROSS THE REGION TUESDAY NIGHT WITH A
STEADY RAIN TAPERING TO SHOWERS FROM SOUTH TO NORTH. THE LOW WILL
CONTINUE LIFTING NORTH THROUGH QUEBEC PROVINCE WEDNESDAY...WHILE
HIGH PRESSURE RIDGES NORTH TOWARD THE REGION. SHOWERS COULD LINGER
EARLY WEDNESDAY...PARTICULARLY ACROSS NORTHERN AREAS. THE RIDGE
WILL LIFT NORTH ACROSS THE REGION WEDNESDAY NIGHT WHILE LOW
PRESSURE LIFTS TOWARD THE LOWER GREAT LAKES. CLOUDS WILL INCREASE
ACROSS THE REGION IN ADVANCE OF THIS LOW LATER WEDNESDAY NIGHT.
THE LOW WILL LIFT NORTH ACROSS THE GREAT LAKES THURSDAY DRAWING A
WARM FRONT TOWARD THE REGION. SHOWER CHANCES WILL INCREASE
THURSDAY IN ADVANCE OF THE WARM FRONT. THE LOW SHOULD TRACK WEST
OF THE REGION THURSDAY NIGHT/FRIDAY WHILE A COLD FRONT APPROACHES
FROM THE WEST...WITH RAIN ACROSS THE REGION IN ADVANCE OF THE COLD
FRONT. THE COLD FRONT SHOULD CROSS THE REGION FRIDAY NIGHT...WITH
THE RAIN ENDING IN THE WAKE OF THE COLD FRONT. A SECONDARY
FRONT/TROF COULD CROSS THE REGION SATURDAY...KEEPING MORE EXTENSIVE
CLOUD COVER ACROSS THE NORTH/MOUNTAINS. ANOTHER COLD FRONT/TROF
COULD CROSS THE REGION SUNDAY...BRINGING PARTLY/MOSTLY CLOUDY SKIES
TO THE REGION. TEMPERATURES WILL BE AT ABOVE NORMAL LEVELS
WEDNESDAY THROUGH FRIDAY. TEMPERATURES WILL THEN FALL TO NEAR
NORMAL LEVELS FOR THE WEEKEND.

&&

.AVIATION...PLENTY OF CLOUDS...DRIZZLE AND FOG WILL KEEP MAINLY
MVFR AND IFR CONDITIONS ACROSS THE REGION THE NEXT 24 HOURS.

&&

.MARINE...
EASTERLY FLOW WITH CONTINUE TO BUILD SEAS TODAY. AS LOW PRESSURE
MOVES UP THE EAST COAST GRADIENT WILL TIGHTEN BETWEEN LOW AND
RETREATING HIGH PRESSURE TO OUR NORTHEAST. WITH SEAS APPROACHING 5
FT TODAY AND WINDS INCREASING TO SCA CRITERIA LATE TONIGHT WILL
ISSUE SCA WITH THIS PACKAGE. GALE FORCE WINDS ARE POSSIBLE BY
TUESDAY AFTERNOON AS LOW PRESSURE MOVES JUST WEST OF THE WATERS.

LONG TERM: SEAS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS TUESDAY
NIGHT THROUGH FRIDAY. WINDS WILL BE NEAR SMALL CRAFT ADVISORY
LEVELS TUESDAY NIGHT. WINDS ARE THEN EXPECTED TO BE BELOW SMALL
CRAFT ADVISORY LEVELS WEDNESDAY/THURSDAY. WINDS WILL THEN INCREASE
BACK TO SMALL CRAFT ADVISORY LEVELS THURSDAY NIGHT/FRIDAY.
VISIBILITIES WILL BE REDUCED IN RAIN/FOG TUESDAY NIGHT...THEN
AGAIN THURSDAY/FRIDAY

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WATCH FOR MEZ029-030 FROM 7 AM TUESDAY TO 5 PM TUESDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ050 UNTIL 6 AM TUESDAY.
&&

SHORT TERM/MARINE...FOSTER
LONG TERM/MARINE...NORCROSS
AVIATION...FOSTER
Hazardous weather outlook, Nov 13, 9:30 AM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
0930 AM EST MON NOV 13 2006

ANZ050-MEZ001>006-010-011-015>017-029>032-141100-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
930 AM EST MON NOV 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE LIFTING NORTH ACROSS NEW ENGLAND COULD PRODUCE STRONG
ONSHORE WINDS ALONG THE DOWNEAST COAST TUESDAY. SUSTAINED WINDS OF
25 TO 35 MPH...WITH GUSTS TO 50 MPH...ARE POSSIBLE ALONG THE
DOWNEAST COAST TUESDAY. THUS...A HIGH WIND WATCH HAS BEEN ISSUED FOR
THE DOWNEAST COAST TUESDAY. PLEASE SEE THE PRODUCT /PWMNPWCAR/ FOR
ADDITIONAL INFORMATION RELATING TO THE HIGH WIND WATCH. GALE FORCE
WINDS ARE POSSIBLE ACROSS THE COASTAL WATERS TUESDAY...A GALE
WARNING HAS BEEN ISSUED. PLEASE SEE THE COASTAL WATERS FORECAST PRODUCT
/PWMCWFCAR/ FOR ADDITIONAL INFORMATION ON THE MARINE FORECAST. HEAVY
RAINS ARE ALSO POSSIBLE ACROSS THE REGION TUESDAY...WHICH COULD
CAUSE RAPID RISES ON SMALLER STREAMS AND BROOKS. PLEASE SEE THE
HYDROLOGIC OUTLOOK PRODUCT /PWMESFCAR/ FOR ADDITIONAL INFORMATION
RELATING TO THE HEAVY RAIN POTENTIAL. ANOTHER ROUND OF HEAVY RAIN
COULD AFFECT THE REGION AGAIN FRIDAY...WITH STRONG WINDS AGAIN
POSSIBLE ALONG THE DOWNEAST COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

MIGNONE

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 3:58 AM ESTHigh Wind WatchCARHancock, Washington11 hr
Nov 13, 2:30 PM ESTWind AdvisoryCARHancock, Penobscot, Washington19 hr

Nearby

High Wind Warnings in Maine, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.